advertisement
Question
Posted by: Mish | 2012-03-13

DS-24

Good day Doc

I started using DS 24 multivitamins 2 weeks ago and i feel bloated most of the time. Could it be the pills or something else?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Mish
It is possible that this DS 24 multivitamin and mineral supplement, is causing your bloating. Check the label and the package insert to see if there are any additives that you may be allergic to. Then certain forms of standard minerals like iron are also known to cause winds and even cramps. The only way you will be able to check if it is the DS 24 supplement, is by cutting it out for a week. If your bloating improves dramatically and then returns when you re-introduce the supplement, you will know that there is some ingredient in this product that you are reacting to.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

9
Our users say:
Posted by: alastair | 2016-02-25

Ive navigated to this site after seeing it on tv, so is the basically another version of a mulitivitamin? My Mothers, GP recommend she uses it.

Reply to alastair
Posted by: Anonymous | 2016-02-01

Hi,I would like to know if the DS-24 multivitamin is wheat and gluten free? Kind regards.

Reply to Anonymous
Posted by: Anonymous | 2015-12-21

Does ds24 make u sleepy an which is best part of day to take it

Reply to Anonymous
Posted by: Anonymous | 2015-09-27

Does DS24 make one gain wieght?

Reply to Anonymous
Posted by: Anonymous | 2015-08-03

Is Ds-24 safe to use during pregnancy?please help or should I go see a doctor because we did research and came a cross this tablet and the pharmacy said its safe but I'm still so scared please help?

Reply to Anonymous
Posted by: Megan | 2014-11-28

Hi I have been using DS-24 for about 30 days now and my hair is growing very fast. Could this be the cause as i have alwasy had slow hair growth.

Reply to Megan | 1 comment (hide)
Posted by: Anonymous | 2015-10-12

I've just started with DS-24 and am really hoping for my hair to grow faster! I'm also struggling with slow hair growth.

Posted by: T | 2013-08-05

hi doc, i'm a slim petite young lady in my mid 20's, i have a fast metabolism & i do eat alot i don't pick up weight every easily but looses very quickly. A friend recommend me to try DS24 as a supplement , i have not yet tried it out. any advise if this will help me pick up weight thx doc

Reply to T
Posted by: DietDoc | 2012-03-14

Dear Mish
It is possible that this DS 24 multivitamin and mineral supplement, is causing your bloating. Check the label and the package insert to see if there are any additives that you may be allergic to. Then certain forms of standard minerals like iron are also known to cause winds and even cramps. The only way you will be able to check if it is the DS 24 supplement, is by cutting it out for a week. If your bloating improves dramatically and then returns when you re-introduce the supplement, you will know that there is some ingredient in this product that you are reacting to.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement